# SDR 0104379971

- Difficulty date: June 12, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 6,766 hours, 87,774 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During A H Ck inATL, a crack was found in the lower skin of the LH inbd slat at station Xis =136.42. Stopped drilled and doubler installed 2014-t6 AL. Repaired per EA 99-181273
